Keyword : cyclotomic number


Balanced (Almost) Binary Sequence Pairs of Period Q ≡ 1(mod 4) with Optimal Autocorrelation and Cross-Correlation
Xiuping PENG Hongxiao LI Hongbin LIN 
Publication:   
Publication Date: 2022/05/01
Vol. E105-A  No. 5 ; pp. 892-896
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
sequence pairsautocorrelationcross-correlationcyclotomic numberbalanced
 Summary | Full Text:PDF(150.8KB)

On Some Properties of M-Ary Sidel'nikov Sequences
Jung-Soo CHUNG Young-Sik KIM Tae-Hyung LIM Jong-Seon NO Habong CHUNG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/01/01
Vol. E92-A  No. 1 ; pp. 342-345
Type of Manuscript:  LETTER
Category: Spread Spectrum Technologies and Applications
Keyword: 
autocorrelationautocorrelation distributionscyclotomic numberM-ary sequencesSidel'nikov sequences
 Summary | Full Text:PDF(87.9KB)

Cross-Correlation Properties of Cyclotomic Sequences
Kai CAI Rongquan FENG Zhiming ZHENG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2007/01/01
Vol. E90-A  No. 1 ; pp. 281-286
Type of Manuscript:  PAPER
Category: Coding Theory
Keyword: 
sequencedifference setcyclotomic numbercorrelation function
 Summary | Full Text:PDF(184.7KB)